MathSciNet Relay Station
MathSciNet bibliographic data
MR2231954 (2007b:76096) 76M25 (65M70)
Xiu, D.; Sherwin, S. J.; Dong, S.; Karniadakis, G. E. Strong and auxiliary forms of the semi-Lagrangian method for incompressible flows. J. Sci. Comput. 25 (2005), no. 1-2, 323–346.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement